# SDR DALA2016100307020

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 39,389 hours, 17,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1387
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE AT STA 1387 STRINGER 25L.   LIGHTING STRIKE WAS AWAY FROM A FASTENER. REPAIRED DAMAGE PER SRM. (2701342)
